# SDR JGVR202407290001

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 13,731 hours, 10,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Part time: 13,731 hours, 10,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CUT OUT, HAS A CHAFE LOCATION ON AN EXISTING REPAIR ON INNER WEB BETWEEN F.S. 123.46 AND 131.04. RE COMPLIED WITH EXISTING AQRD ERO-868105 REV IR DATED 10/25/2016 TITLED: CHAFE REPAIR. REMOVED EXISTING REPAIR THAT WAS CHAFED BEYOND ALLOWABLE LIMITS ON INNER WEB BETWEEN F.S. 123.46 AND 131.04. FABRICATED AND INSTALLED NEW RH -002 DOUBLER REPAIR AND RE PROTECTED WITH EPOXY PRIMER.
